# SDR ASAA0480042

- Difficulty date: January 26, 2004
- Submitted: April 20, 2004
- Operation: Air carrier
- Aircraft: N958AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53024
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 5936038501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND AFT PIT LOWER FLANGE ON BEAM AT CARGO DOOR IS CORRODED AT STATION 1182.  REPAIRED BY REMOVED DAMAGED BEAM, INSTALLED NEW BEAM IAW MD80 SRM 51-30-2, 51-30-5, 51-10-3.  (M)
